Beechams Cold and Flu Hot Blackcurrant 5 Sachets
Review: 5 - "A masterpiece of literature" by , written on May 4, 2006
I really enjoyed this book. It captures the essential challenge people face as they try make sense of their lives and grow to adulthood.
Categories

Beechams Cold and Flu Hot Blackcurrant 5 Sachets

Available: In Stock
  • Product SKU: 100502
£1.30
Image
Secure

Directions

Please read instruction leaflet enclosed with product carefully before taking this medicine.

For oral use. Do not exceed dose stated on packaging.

Do not take with any other flu, cold or decongestant product.

Consult your doctor before taking this medicine if you are under the care of your doctor, if you are receiving prescribed medicine or if you are pregnant.

Beechams Cold and Flu Hot Blackcurrant should not be taken by children under the age of twelve. 

Do not take this medicine for more than 7 days, unless you have been medically advised to do so. If your symptoms persist, see a doctor.

Ingredients

Each 6.0 g of powder contains Paracetamol 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylphrine Hydrochloride 10mg.

Sodium content 0.12 g per sachet. Carbohydrate content 4 g per sachet. Contains sucrose (sugar).

For full ingredients, please see back of pack and enclosed leaflet.

As this product contains paracetamol, you must not take any other product containing paracetamol while using it. If you take too much of this medicine, see a doctor immediately - even if you feel absolutely fine

Directions

Please read instruction leaflet enclosed with product carefully before taking this medicine.

For oral use. Do not exceed dose stated on packaging.

Do not take with any other flu, cold or decongestant product.

Consult your doctor before taking this medicine if you are under the care of your doctor, if you are receiving prescribed medicine or if you are pregnant.

Beechams Cold and Flu Hot Blackcurrant should not be taken by children under the age of twelve. 

Do not take this medicine for more than 7 days, unless you have been medically advised to do so. If your symptoms persist, see a doctor.

Ingredients

Each 6.0 g of powder contains Paracetamol 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylphrine Hydrochloride 10mg.

Sodium content 0.12 g per sachet. Carbohydrate content 4 g per sachet. Contains sucrose (sugar).

For full ingredients, please see back of pack and enclosed leaflet.

As this product contains paracetamol, you must not take any other product containing paracetamol while using it. If you take too much of this medicine, see a doctor immediately - even if you feel absolutely fine

Only Exchange if:

  • The product are faulty, damaged or defective at the time of delivery.
  • The product do not match the original specifications of the product or is found to be not the same as you had actually ordered.

 

  Checks before Returning:

  • If the product is not used, all tags are intact, packing is in its original condition and you have original invoice with you, then you can return.

 

Note:

  • The article is first go into inspection process after receiving, if meeting the above criteria we offer return otherwise we will contact you before making decision.

 

Returns Reasons:

  1. The product is faulty, damaged or defective
  2. The product is incomplete (missing parts)
  3. The product is incorrect (not same as presented on website)
  4. The product size issue of stitched articles

 

SHIPPING

Free collections we shall notify you when your order is ready for collection.

Free delivery for orders above £40

 

SERVICE Price
UK MAINLAND £3.99
HIGHLANDS £5.99
NORTHERN IRELAND £5.99
COLLECTION FREE

ALL PRICES INCLUDE VAT AND CALCULATED UPON ORDER

We have designed several delivery options to suit your purchase, ensuring you get the best value when purchasing from our website.

 

ADDRESS PERSONAL INFORMATION

Please make sure your postal address, email address, and telephone number is accurate before you submit your order. A charge will occur to any undelivered parcel due to incorrect information provided upon submission of order.

 

DELIVERY

We offer next day delivery service as well as 3-5 days someone will need to be available for parcels above 5kg to receive the parcel and a signature where required.